The post-Newtonian limit of dilaton gravity

Rue-Ron Hsu, Bokai Yang, Chin Rong Lee

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the post-Newtonian limit of a generalized dilaton gravity in which gravity is coupled to dilaton and electromagnetic fields. For the nearly extremal case, the field equations are derived using the post-Newtonian scheme. We obtain the approximate solution for a point mass with electric and dilaton charges. We have also checked that the approximate solution is indeed consistent with the weak field expansion of charged dilaton black hole solution in the harmonic coordinate.

Original languageEnglish
Pages (from-to)1285-1297
Number of pages13
JournalChinese Journal of Physics
Volume34
Issue number6
Publication statusPublished - 1996 Dec 1

Fingerprint

gravitation
electric charge
electromagnetic fields
harmonics
expansion

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Hsu, R-R., Yang, B., & Lee, C. R. (1996). The post-Newtonian limit of dilaton gravity. Chinese Journal of Physics, 34(6), 1285-1297.
Hsu, Rue-Ron ; Yang, Bokai ; Lee, Chin Rong. / The post-Newtonian limit of dilaton gravity. In: Chinese Journal of Physics. 1996 ; Vol. 34, No. 6. pp. 1285-1297.
@article{a4348746dd444e0d808b11ef285d23bb,
title = "The post-Newtonian limit of dilaton gravity",
abstract = "We study the post-Newtonian limit of a generalized dilaton gravity in which gravity is coupled to dilaton and electromagnetic fields. For the nearly extremal case, the field equations are derived using the post-Newtonian scheme. We obtain the approximate solution for a point mass with electric and dilaton charges. We have also checked that the approximate solution is indeed consistent with the weak field expansion of charged dilaton black hole solution in the harmonic coordinate.",
author = "Rue-Ron Hsu and Bokai Yang and Lee, {Chin Rong}",
year = "1996",
month = "12",
day = "1",
language = "English",
volume = "34",
pages = "1285--1297",
journal = "Chinese Journal of Physics",
issn = "0577-9073",
publisher = "Physical Society of the Republic of China",
number = "6",

}

Hsu, R-R, Yang, B & Lee, CR 1996, 'The post-Newtonian limit of dilaton gravity', Chinese Journal of Physics, vol. 34, no. 6, pp. 1285-1297.

The post-Newtonian limit of dilaton gravity. / Hsu, Rue-Ron; Yang, Bokai; Lee, Chin Rong.

In: Chinese Journal of Physics, Vol. 34, No. 6, 01.12.1996, p. 1285-1297.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The post-Newtonian limit of dilaton gravity

AU - Hsu, Rue-Ron

AU - Yang, Bokai

AU - Lee, Chin Rong

PY - 1996/12/1

Y1 - 1996/12/1

N2 - We study the post-Newtonian limit of a generalized dilaton gravity in which gravity is coupled to dilaton and electromagnetic fields. For the nearly extremal case, the field equations are derived using the post-Newtonian scheme. We obtain the approximate solution for a point mass with electric and dilaton charges. We have also checked that the approximate solution is indeed consistent with the weak field expansion of charged dilaton black hole solution in the harmonic coordinate.

AB - We study the post-Newtonian limit of a generalized dilaton gravity in which gravity is coupled to dilaton and electromagnetic fields. For the nearly extremal case, the field equations are derived using the post-Newtonian scheme. We obtain the approximate solution for a point mass with electric and dilaton charges. We have also checked that the approximate solution is indeed consistent with the weak field expansion of charged dilaton black hole solution in the harmonic coordinate.

UR - http://www.scopus.com/inward/record.url?scp=0030526940&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030526940&partnerID=8YFLogxK

M3 - Article

VL - 34

SP - 1285

EP - 1297

JO - Chinese Journal of Physics

JF - Chinese Journal of Physics

SN - 0577-9073

IS - 6

ER -